Show simple item record

dc.contributor.authorAdimurthi
dc.date.accessioned2017-02-21T08:18:21Z
dc.date.available2017-02-21T08:18:21Z
dc.date.issued2013-12-31
dc.identifier.issn0219-1997
dc.identifier.urihttp://hdl.handle.net/20.500.11824/598
dc.description.abstractThis paper is threefold. Firstly, we reformulate the definition of the norm induced by the Hardy inequality (see [J. L. Vázquez and N. B. Zographopoulos, Functional aspects of the Hardy inequality. Appearance of a hidden energy, preprint (2011); http://arxiv. org/abs/1102.5661]) to more general elliptic and sub-elliptic Hardy-Sobolev-type operators. Secondly, we derive optimal inequalities (see [C. Cowan, Optimal inequalities for general elliptic operator with improvement, Commun. Pure Appl. Anal. 9(1) (2010) 109-140; N. Ghoussoub and A. Moradifam, Bessel pairs and optimal Hardy and Hardy-Rellich inequalities, Math. Ann. 349(1) (2010) 1-57 (electronic)]) for multiparticle systems in RN and Heisenberg group. In particular, we provide a direct proof of an optimal inequality with multipolar singularities shown in [R. Bossi, J. Dolbeault and M. J. Esteban, Estimates for the optimal constants in multipolar Hardy inequalities for Schrödinger and Dirac operators, Commun. Pure Appl. Anal. 7(3) (2008) 533-562]. Finally, we prove an approximation lemma which allows to show that the domain of the Dirichlet-Laplace operator is dense in the domain of the corresponding Hardy operators. As a consequence, in some particular cases, we justify the Pohozaev-type identity for such operators.
dc.formatapplication/pdf
dc.language.isoengen_US
dc.rightsReconocimiento-NoComercial-CompartirIgual 3.0 Españaen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/3.0/es/en_US
dc.subjectbest constants
dc.subjectHardy-Sobolev inequalities
dc.subjectPohozaev identity
dc.titleBest constants and Pohozaev identity for hardy-sobolev-type operators
dc.typeinfo:eu-repo/semantics/articleen_US
dc.identifier.doi10.1142/S0219199712500502
dc.relation.publisherversionhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84874366131&doi=10.1142%2fS0219199712500502&partnerID=40&md5=56feae701ad2d23ed93a5be5ed0b9bf5
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen_US
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersionen_US
dc.journal.titleCommunications in Contemporary Mathematicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Reconocimiento-NoComercial-CompartirIgual 3.0 España
Except where otherwise noted, this item's license is described as Reconocimiento-NoComercial-CompartirIgual 3.0 España